# SDR UPS02837925

- Difficulty date: March 21, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3441 · Inertial Guidance System
- Part: Switch
- Part number: 2SEI101A28M
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A NUMBER 2 INS FAILED ON THE WAY TO DFW, RED FLAG APPEARED BUT NO FAULT CODE.  IN ATTITUDE REF MODE SMELLED SMOKE TURNED INS OFF AND PULLED CIRCUIT BREAKER.  REMOVED AND REPLACED INU BATTERY AND BLOWER VANE SWITCH REF L/P 722257 ITEM 1 AND 722 256 ITEM 3, INS OPS CKS GOOD IAW MM 34-44-00.
